# SDR CALA2024090400554

- Difficulty date: September 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 56,432 hours, 21,114 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 50019913
- Condition: Missing
- Location: Taxi Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 NOSE TAXI LIGHT MISSING. REPLACED NOSE TAXI LIGHT.   TAXI LIGHT WIRING IS INTACT AND NO DAMAGE NOTED. INPECTED AIRCRAFT AND NO OTHER DAMAGED NOTED FOR TAXI LIGHT DEPARTING AIRCRAFT.
